Title of article :
On the first geometric–arithmetic index of graphs Original Research Article
Author/Authors :
Kinkar ch. Das، نويسنده , , I. Gutman، نويسنده , , B. Furtula، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
2030
To page :
2037
Abstract :
GA1=∑didj(di+dj)/2
Keywords :
Geometric–arithmetic index , Degree (of vertex) , Vertex-degree-based graph invariant , Graph invariant
Journal title :
Discrete Applied Mathematics
Serial Year :
2011
Journal title :
Discrete Applied Mathematics
Record number :
887743
Link To Document :
بازگشت